[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Retinopathy and BG Changes

I saw my eye surgeon today for a three month visit.  Had no bleeders, and no
signs of serious retinopathy (new occurrences) going on.  All my old laser
surgeries looked fine, and I had no sign of Proliferative retinopathy at all.

However, I have been experiencing what you experience with macular
degeneration--waving lines, and little holes missing out of letters (while
reading)in my "Bad" eye.   My Endo noted that with a 2 percent drop in A1C in
two months, it is possible to have edema in my eye, causing this to happen.
However, he couldn't really tell.  There was no real bleeding going on at all,
just old laser scars and some floaters.

So, my question is, is it maybe possible that this is from lowering BG? Anyone
ever have that happen to them? It has only been a problem for 3 months or
less, but I cant pinpoint it to before or after the new pump and lower BG. I
just know three months ago when I saw him, it was not a problem.  I had just
had a very small bleed, and it seems like when that cleared up, this problem
was there (again, possibly coinciding with this new pump and better BG.)
Also, if I have to get that horrid dye in the arm thing again, what can I ask
for so I don't get dreadfully sick? Thanks for any ideas.
for HELP or to subscribe/unsubscribe, contact: